73ºF

2 children’s cough medicines recalled

photo

Two popular children's cough medicines -- Robitussin and Dimetapp -- have been voluntarily taking off the shelves.

The specific products are Children’s Robitussin Honey Cough and Chest Congestion D-M and Children’s Dimetapp Cold and Cough. The company says the recall is due to potential overdose risks.

The wrong size dosing cups were put in the packages, which could cause parents to put too much medicine in the cup.

The recall includes lots sold between February and the beginning of June. The company, GSK Consumer Healthcare, has not received any adverse events related to these products or consumer complaints regarding the incorrect dosing cups supplied with the product.

The recall is limited to these lots:

  • Children’s Robitussin® Honey Cough and Chest Congestion DM (4oz), lots: 02177 (Exp. Jan. 2022) and 02178 (Exp. Jan. 2022)
  • Children’s Dimetapp® Cold and Cough (8oz), lot: CL8292 (Exp. Sep. 2021)

Consumers with questions regarding this recall or to report an adverse experience please call 1-800-762-4675, Monday – Friday, 8:00am – 6:00pm EST.

Consumers should contact their physician or healthcare provider if they have experienced any problems that may be related to taking or using this product.

Adverse reactions or quality problems experienced with the use of this product may be reported to the FDA's MedWatch Adverse Event Reporting program either online, by regular mail or by fax.

  • Complete and submit the report online
  • Download form to mail or fax or call 1- 800-332-1088 to request a reporting form, then complete and return to the address on the pre-addressed form, or submit by fax to 1-800-FDA-0178